MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD CAROTID PATCH KNITTED UT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD CAROTID PATCH KNITTED UT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGKTP08/75CPUT(1)
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
An expired product, with an incorrect label is physically located at a customer in mexico, but still registered in the us in the erp (enterprise resource planning) system.At the request of a customer, getinge mexico subsidiary asked intervascular customer service to check where a product has come from.To do this, they provided a photo of the product box along with its label.When customer service has tracked down the serial number from the photo, they realised that the product reference on the picture did not match the associated serial number in the system.Additionally, it turns out that the expiry date doesn't match either and had already passed.This product was offered by another entity to one of getinge customers.
 
Additional Manufacturer Narrative
(4112/4121/4256) as part of the device history record (dhr) review, the label corresponding to the serial number (sn) shown in the picture was reprinted by intervascular and compared to the label on the picture.The label on the picture indicated that the reference was (b)(4) expiry date 19-nov-2027 while the correct label reprinted for the dhr indicated a reference for a (b)(4) expiry date 31-oct-2023.Consequently, an internal non-conformity report was initiated to investigate further.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 18l15.(4117) at the time of this report, it is unknow if whether the product is available for analysis despite requests by manufacturer.(4118/3233) an internal non-conformity report has been initiated to investigate the root cause and take appropriate corrective actions if necessary.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
Corrected data: on block "h6" the device problem code 1318 was updated to 2911.Additional manufacturer narrative: (4114) at the time of this report, despite requests by manufacturer to get back the product, it appeared that the involved device was not available for examination.(4112/4256) an internal non-conformity report was conducted and below is the summary of the investigation: - the product was shipped on 19 april 2019 to va medical center - lebanon, localized in (b)(6) in usa.- the product label has been altered and falsified in terms of description and expiration date.- the product is expired.- the product was offered in a private hospital in mexico by an individual who is not an authorized getinge distributor.Therefore the product was no longer part of getinge's marketing distribution chain.Based on the investigation findings, it is a case of falsification of a health product by a third party in mexico.It concluded that it is not possible to determine the precise cause of this discrepancy.(4314 /4315) the investigation has not led to a clear conclusion about the root cause of the alteration to the product label, which led to the presence of an expired product in the mexican market.
 
Event or Problem Description
Complaint # (b)(4).

Brand Name
HEMAGARD CAROTID PATCH KNITTED UT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key20567357
Report Number1640201-2024-0000025
Device Sequence Number7873023
Product Code DSY
UDI-Device Identifier00384401015208
UDI-Public(01)00384401015208
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberHGKTP08/75CPUT(1)
Device Catalogue NumberHGKTP08/75CPUT (1)
Device Lot Number18L15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown